Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Reyataz eyes.
Feb 26, 2004

My Bilirubin is up to 5.5. Slight yellow of the eyes, mostly not noticable. I know that the higher levels are to be expected. But how high is too high? When should I worry? Are there any other side affects associated with high Bilirubin levels. Thank you

Response from Dr. Conway

The elevated bilirubin level that is seen with Reyataz is purely a chemical phenomenon. It does not indicate any toxicity to your liver and does not have any serious health consequences other than you looking a yellow. It may actually get a lot better over time. The issue becomes whether this is bothering you and what treatment alternatives may exist for you if you were to go off Reyataz.



Previous
Adding Viread to a working regimen
Next
Sustiva Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement